# SDR DHLA201100001

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 806DH
- Aircraft time: 93,445 hours, 29,649 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: ASTAR042808
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE VERY DIM. ACFT WAS GROUNDED. R & R EMER EXIT LIGHTS POWER SUPPLY, OPS CHECK GOOD IAW AMM 33-50-1. EMERGENCY LIGHT CB WILL NOT RESET. R & R EMERGENCY LIGHT BATTERY PACK. SYS OPS CHECK GOOD IAW 33-50-00.
